# SDR DALA2017072705793

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 63,373 hours, 24,304 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED HANDLE INOPERATIVE.  FOUND THE R3 DOOR HANDLE PLACARD CATCHING WHEN DOOR IS ARMED.  APPLIED ADHESIVE TO THE PLACARD AND DOOR OPERATES CORRECTLY IAW AMM 52-02. OK FOR SERVICE.
